# SDR 9723096301

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND D ZONE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  RECONNECTED WIRES AT DOOR 4R.  OPERATIONAL CHECK GOOD.
